# SDR ASAA2013090507269

- Difficulty date: September 5, 2013
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 64,897 hours, 42,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 655287883
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LT AFT MOP SEAL LOWER SURFACE OF WEB IS CORRODED, STA 967-986 AT STR 18 LT.  ACFT GROUNDED.  REMOVED CORRODED ON LT AFT MOP SEAL WEB AND FOUND TO BE OUT OF LIMITS OF SRM 53-60-15-1A-1.  R & R WITH NEW WEB IAW SRM 51-40-02-0G-0, W 4", O .056", R .049", L 19", D .007.
